# SDR UF6A970106

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- Propeller: Hamstd 65500F1
- System (JASC): 6110 · Propeller Assembly
- Part: Prop
- Condition: Out Of Balance
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5719 - VIBRATION DEVELOPED IN FLIGHT WORSE AT HIGHER POWER SETTINGS WITHOUT NP HIGHER.  MAINTENANCE BALANCED BOTH PROP ASSEMBLIES.  BALANCE CHECK GOOD.  (M)
